# SDR UALA2013010900138

- Difficulty date: January 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 62,521 hours, 23,527 cycles
- Engine: Iae V2527A5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HEAVY VIBRATION FROM NOSEWHEEL AFTER GEAR RETRACTION.  REPLACED LEFT AND RIGHT NOSE TIRES.
